Academic Journals Database
Disseminating quality controlled scientific knowledge

Allocation in Multivariate Stratified Surveys with Non-Linear Random Cost Function

Author(s): Mohammed Faisal Khan | Irfan Ali | Yashpal Singh Raghav | Abdul Bari

Journal: American Journal of Operations Research
ISSN 2160-8830

Volume: 02;
Issue: 01;
Start page: 100;
Date: 2012;
Original page

Keywords: Stratified Survey | Optimum Allocation | Compromise Allocation | Stochastic Programming | Chance Constraints | Modified E-Model

In this paper, we consider an allocation problem in multivariate surveys with non-linear costs of enumeration as a problem of non-linear stochastic programming with multiple objective functions. The solution is obtained through Chance Constrained programming. A different formulation of the problem is also presented in which the non-linear cost function is minimised under the precision constraints on estimates of various characters. The solution is then obtained by using Modified E-model. A numerical example is solved for both the formulations.

Tango Rapperswil
Tango Rapperswil

     Save time & money - Smart Internet Solutions